Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On half-space problems for the discrete Boltzmann equation
Karlstad University, Faculty of Technology and Science, Department of Mathematics. (Kinetisk teori)ORCID iD: 0000-0003-1232-3272
2010 (English)In: Il Nuovo Cimento C, ISSN 2037-4909, 1826-9885, Vol. 33, no 1, p. 47-54Article in journal (Refereed) Published
Abstract [en]

We study typical half-space problems of rarefied gas dynamics, including the problems of Milne and Kramer, for the discrete Boltzmann equation (a general discrete velocity model, DVM, with an arbitrary finite number of velocities). Then the discrete Boltzmann equation reduces to a system of ODEs. The data for the outgoing particles at the boundary are assigned, possibly linearly depending on the data for the incoming particles. A classification of well-posed half-space problems for the homogeneous, as well as the inhomogeneous, linearized discrete Boltzmann equation is made. In the non-linear case the solutions are assumed to tend to an assigned Maxwellian at infinity. The conditions on the data at the boundary needed for the existence of a unique (in a neighborhood of the assigned Maxwellian) solution of the problem are investigated. In the non-degenerate case (corresponding, in the continuous case, to the case when the Mach number at the Maxwellian at infinity is different of -1, 0 and 1) implicit conditions are found. Furthermore, under certain assumptions explicit conditions are found, both in the non-degenerate and degenerate cases. An application to axially symmetric models is also studied

Place, publisher, year, edition, pages
Bologna: Società Italiana di Fisica , 2010. Vol. 33, no 1, p. 47-54
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-11591DOI: 10.1393/ncc/i2010-10561-9OAI: oai:DiVA.org:kau-11591DiVA, id: diva2:493180
Conference
XXI International Conference on Transport Theory, Torino, July 12-17, 2009.
Available from: 2012-02-08 Created: 2012-02-08 Last updated: 2017-12-22Bibliographically approved

Open Access in DiVA

fulltext(225 kB)4 downloads
File information
File name FULLTEXT01.pdfFile size 225 kBChecksum SHA-512
37fae0244e1ff2f4631bc4171ae6b5f2ea7900f654a6b0b6955fe57c6444f28bd882c215fa912c79b13ae5b9e3a4cc268390c1a4d602212d7b82aa1b084f29c8
Type fulltextMimetype application/pdf

Other links

Publisher's full textOriginal publication

Authority records BETA

Bernhoff, Niclas

Search in DiVA

By author/editor
Bernhoff, Niclas
By organisation
Department of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 4 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 194 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf